# SDR SWAA011599

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 49,038 hours, 43,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER MISSING AT ROW 10.  INSTALLED EEPLS COVER PER MM.
